# SDR DALA2024053105688

- Difficulty date: May 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 88,992 hours, 17,130 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 1804 -ATO- @ 5 KNOTS DUE TO LT FWD (L1) ENTRY DOOR INDICATION. / CORRECTIVE ACTION: LHR MTC APPLIED MEL. (4347768)
